# SDR 96FDEA01246

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6542531
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0235 (025) FOUND DENT IN FRAME STA 540 BETWEEN STRINGERS 23 TO 24 LT FORWARD BAY.  CORRECTIVE ACTION: REPAIRED DENT IN FRAME STA 540 BETWEN STR 23 - STR 24L, FWD BAY PER FEDEX SRM 51-40-3.
